# SDR FDEA2018092532657

- Difficulty date: September 23, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 83,871 hours, 16,909 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 4305890022
- Part serial: 701
- Condition: Failed
- Location: Wheel Speed
- Part time: 83,868 hours, 16,908 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDIS  595     32-42  1218     22SEP18  LAX  FACT  U  LOGPAGES:2871877  BEFORE TAKEOFF RECEIVED LEVEL 2 "TIRE FAIL" ALERT.  #9 TIRE DISPLAY LOST - RETURNED TO GATE.   REMOVED & REPLACED WHEEL SPEED TRANSDUCER IAW MM 32-45-03-4 & 32-45-03-5  OPS CHECK NORMAL.
